\(\xi\)-quadratic stochastic operators in two-dimensional simplex and their behavior. (English) Zbl 1499.37081


37E99 Low-dimensional dynamical systems
37N25 Dynamical systems in biology
39B82 Stability, separation, extension, and related topics for functional equations
47H60 Multilinear and polynomial operators
92D25 Population dynamics (general)
Full Text: DOI


[1] S. Bernstein, Solution of a mathematical problem connected with the theory of heredity, Ann Math. Statist. 13 (1942), 53-61. · Zbl 0063.00333
[2] A. Dohtani, Occurrence of chaos in higher-dimensional discrete-time systems, SIAM J. Appl. Math. 52 (1992), 1707-1721. · Zbl 0774.93049
[3] N. N. Ganikhodjaev and U. A. Rozikov, On quadratic stochastic operators generated by Gibbs distributions, Regul. Chaotic Dyn. 11 (2006), 467-473. · Zbl 1164.37309
[4] N. N. Ganikhodjaev, An application of the theory of Gibbs distributions to mathematical genetics, Doklady Math. 61 (2000), 321-323. · Zbl 1052.92040
[5] N. N. Ganikhodzhaev and R. T. Mukhitdinov, On a class of measures corresponding to quadratic operators, Dokl. Akad. Nauk Rep. Uzb. 3 (1995), 3-6 (in Russian).
[6] R. N. Ganikhodzhaev, A family of quadratic stochastic operators that act in , 2 S Dokl. Akad. Nauk UzSSR. 1 (1989), 3-5 (in Russian). · Zbl 0675.47038
[7] R. N. Ganikhodzhaev, Quadratic stochastic operators, Lyapunov functions and tournaments, Acad. Sci. Sb. Math. 76(2) (1993), 489-506. · Zbl 0791.47048
[8] R. N. Ganikhodzhaev, A chart of fixed points and Lyapunov functions for a class of discrete dynamical systems, Math. Notes 56 (1994), 1125-1131. · Zbl 0838.93062
[9] R. N. Ganikhodzhaev and D. B. Eshmamatova, Quadratic automorphisms of a simplex and the asymptotic behavior of their trajectories, Vladikavkaz. Math. J. 8(2) (2006), 12-28 (in Russian). · Zbl 1313.37014
[10] R. N. Ganikhodzhaev and A. Z. Karimov, Mappings generated by a cyclic permutation of the components of Volterra quadratic stochastic operators whose coefficients are equal in absolute magnitude, Uzbek Math. J. 4 (2000), 16-21 (in Russian).
[11] R. Ganikhodzhaev, F. Mukhamedov and U. Rozikov, Quadratic stochastic operators and processes: results and open problems, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 14 (2011), 270-335. · Zbl 1242.60067
[12] R. N. Ganikhodzhaev and A. M. Dzhurabaev, The set of equilibrium states of quadratic stochastic operators of type , π V Uzbek Math. J. 3 (1998), 23-27 (in Russian).
[13] R. N. Ganikhodzhaev and R. E. Abdirakhmanova, Description of quadratic automorphisms of a finite-dimensional simplex, Uzbek. Math. J. 1 (2002), 7-16 (in Russian).
[14] J. Hofbauer, V. Hutson and W. Jansen, Coexistence for systems governed by difference equations of Lotka-Volterra type, J. Math. Biol. 25 (1987), 553-570. · Zbl 0638.92019
[15] J. Hofbauer and K. Sigmund, The theory of evolution and dynamical systems, Mathematical Aspects of Selection, Cambridge University Press, 1988.
[16] R. D. Jenks, Quadratic differential systems for interactive population models, J. Differential Equations 5 (1969), 497-514. · Zbl 0186.15801
[17] H. Kesten, Quadratic transformations: a model for population growth, I, II, Adv. Appl. Probab. 2(1) (1970), 1-82. · Zbl 0328.92011
[18] S.-T. Li, D.-M Li and G.-K. Qu, On stability and chaos of discrete population model for a single-species with harvesting, J. Harbin Univ. Sci. Tech. 6 (2006), 21.
[19] A. J. Lotka, Undamped oscillations derived from the law of mass action, J. Amer. Chem. Soc. 42 (1920), 1595-1599.
[20] Yu. I. Lyubich, Mathematical Structures in Population Genetics, Springer-Verlag, 1992.
[21] F. Mukhamedov and A. H. M. Jamal, On s ξ -quadratic stochastic operators in 2-dimensional simplex, Proc. of the 6th IMT-GT Conf. Math., Statistics and its Applications (ICMSA2010), Kuala Lumpur, 3-4 November 2010, Universiti Tunku Abdul Rahman, Malaysia, 2010, pp. 159-172.
[22] F. Mukhamedov, I. Qaralleh and W. N. F. A. W. Rozali, On a ξ -quadratic stochastic operators on 2-D simplex, Sains Malaysiana 43(8) (2014), 1275-1281.
[23] F. Mukhamedov, M. Saburov and A. H. M. Jamal, On dynamics of s ξ -quadratic stochastic operators, Inter. J. Modern Phys.: Conference Series 9 (2012), 299-307.
[24] M. Plank and V. Losert, Hamiltonian structures for the n-dimensional Lotka-Volterra equations, J. Math. Phys. 36 (1995), 3520-3543. · Zbl 0842.34012
[25] U. A. Rozikov and N. B. Shamsiddinov, On non-Volterra quadratic stochastic operators generated by a product measure, Stoch. Anal. Appl. 27(2) (2009), 353-362. · Zbl 1161.37365
[26] U. A. Rozikov and A. Zada, On -Volterra quadratic stochastic operators, Int. J. Biomath. 3 (2010), 143-159. · Zbl 1342.92199
[27] U. A. Rozikov and A. Zada, -Volterra quadratic stochastic operators: Lyapunov functions, trajectories, Appl. Math. Infor. Sci. 6 (2012), 329-335.
[28] U. A. Rozikov and U. U. Zhamilov, On F-quadratic stochastic operators, Math. Notes 83 (2008), 554-559. · Zbl 1167.92023
[29] U. A. Rozikov and U. U. Zhamilov, On dynamics of strictly non-Volterra quadratic operators defined on the two dimensional simplex, Sbornik: Math. 200(9) (2009), 81-94. · Zbl 1194.47077
[30] M. Saburov, Some strange properties of quadratic stochastic Volterra operators, World Applied Sciences Journal 21 (2013), 94-97.
[31] P. R. Stein and S. M. Ulam, Non-linear Transformation Studies on Electronic Computers, Los Alamos Scientific Lab., N. Mex, 1962. · Zbl 0143.18801
[32] F. E. Udwadia and N. Raju, Some global properties of a pair of coupled maps: quasi-symmetry, periodicity and synchronicity, Phys. D 111 (1998), 16-26. · Zbl 0932.37014
[33] S. M. Ulam, Problems in Modern Math., Wiley, New York, 1964. · Zbl 0137.24201
[34] M. I. Zakharevich, The behavior of trajectories and the ergodic hypothesis for quadratic mappings of a simplex, Russian Math. Surveys 33 (1978), 207-208. · Zbl 0407.58030
[35] V. Volterra, Lois de fluctuation de la population de plusieurs espèces coexistant dans le mème milieu, Association Franc. Lyon 1926 (1927), 96-98.
[36] Mukhamedov Farrukh, Mansoor Saburov and Izzat Qaralleh, On ( ) as on two-dimensional simplex and their behavior, Abstr. Appl. Anal. 2013 (2013), 1-13. · Zbl 1470.47031
[37] Mukhamedov Farrukh, Mansoor Saburov and Izzat Qaralleh, Classification of ( ) s ξ -quadratic stochastic operators on 2D simplex, Journal of Physics: Conference Series 435(1) (2013), 012003. · Zbl 1470.47031
[38] Oded Galor, Discrete Dynamical Systems Springer Science, Business Media, 2007. · Zbl 1107.37002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.